Day Nurse Capsules

  • Availability

    In Stock

  • Does not make you drowsy
  • Contains paracetamol, pseudoephedrine and pholcodine
  • Effectively relieves cold and flu symptoms

Day Nurse Capsules

From
From £9.99

Medication features

Day nurse helps relieve day symptoms of the cold or flu to help you get through your day without pain, a blocked nose or dry cough.

Please note: This page is only to be used as a reference of our price for this medication. If you are approved you will be offered treatment for you and the prescriber to jointly consider. However, the final decision will always be the prescriber's.
NOTE: After selecting this product, you will need to complete a short assessment, so we can make sure this medication is suitable for you.

Order by 3:30pm, Monday to Friday to be eligible for next day delivery

Free Postage

Discreet

No Hidden Costs

  • What is Day Nurse?

    Day Nurse capsules are used during the day-time to aid in the relief of major symptoms such as colds, chills and influenza. The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant, which opens the airways, helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry/tickly non-productive coughs.

  • Side Effects

    Like all medicines, Day Nurse capsules can have side-effects, not everyone will get them. The following effects may occur:

    • Dizziness, sweating and dry mouth
    • Nervousness, difficulty sleeping
    • Nausea and vomiting
    • Hallucinations (particularly in children) have been reported, rarely.

    Stop this medication immediately and inform your doctor or pharmacist if you experience any of these side-effects or have an allergic reaction

  • Warnings

    Do NOT take Day Nurse capsules if:

    You have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or any of the other ingredients in Day Nurse.

    • If you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
    • If you have difficulty breathing or lung problems
    • If you have high blood pressure or heart disease
    • If you have kidney disease or hyperexcitability
    • If you are taking appetite suppressants or stimulant drugs such as amphetamine (sometimes used to treat ADHD)
    • If you are pregnant, breastfeeding, trying to get pregnant or taking a pregnancy urine test

    Do NOT take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant products.